Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 158, NWS Nashville, TN

July 8, 20166 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2016, 8:25 PM CDT for 6 counties in Tennessee. It was in force for 35 min. 46 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 8:25 PM CDT (01:25 UTC)
Expired
Jul 8, 2016, 9:00 PM CDT
In force
35 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Robertson County, TN, Sumner County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 27 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 8:30 PM CDTTSTM WND DMG6 Nnw Ashland City, TNTREE DOWN
Jul 8, 8:35 PM CDTTSTM WND DMG4 Nne Greenbrier, TNLARGE TREE DOWN BLOCKING HIGHWAY 76 NEAR BETHLEHEM ROAD
Jul 8, 8:35 PM CDTTSTM WND DMGCross Plains, TNPOWER OUTAGES AND TREES DOWN ALONG HWY 25 IN CROSS PLAINS
Jul 8, 8:35 PM CDTTSTM WND DMGGreenbrier, TNTREE BLOCKING HWY 76 NEAR DISTILLERY ROAD.
Jul 8, 8:35 PM CDTTSTM WND DMGKingston Springs, TNREPORTS OF TREE LIMBS DOWN AT KINGSTON RD AND HWY 96... ALSO AT THE WOODLANDS SUBDIVISION NEAR THE HARPETH MIDDLE SCHOOL.
Jul 8, 8:40 PM CDTTSTM WND DMGWhite House, TNTREES DOWN AND POWER OUTAGES IN THE WHITE HOUSE AREA AND ELSEWHERE IN ROBERTSON COUNTY.
Jul 8, 8:40 PM CDTTSTM WND DMGWhite House, TNTREE DOWN ON HIGHWAY 31 WEST
Jul 8, 8:40 PM CDTTSTM WND DMGWhite House, TNTREES DOWN AT SUMNER CROSSING SUBDIVISION.
Jul 8, 8:41 PM CDTHAIL 0.88Portland, TNNICKEL SIZE HAIL REPORTED IN PORTLAND.
Jul 8, 8:43 PM CDTTSTM WND DMG5 E Portland, TNLARGE TREE AND POWER LINES DOWN ON NORTH CORINTH ROAD
Jul 8, 8:45 PM CDTTSTM WND DMG3 S Portland, TN45 FOOT WALNUT TREE UPROOTED
Jul 8, 8:45 PM CDTTSTM WND DMGFairview, TNLARGE TREE AND POWER LINES DOWN ON TIMBERLINE DRIVE.
Jul 8, 8:48 PM CDTTSTM WND DMG3 Sw Millersville, TNTREE BLOWN DOWN AND CRUSHED A FENCE ON OLD SPRINGFIELD PIKE
Jul 8, 8:48 PM CDTTSTM WND DMGGoodlettsville, TNAPPLE TREE SNAPPED
Jul 8, 8:48 PM CDTTSTM WND DMGGoodlettsville, TNTSPOTTER PHOTO SHOWED TREE DOWN IN GOODLETTSVILLE
Jul 8, 8:50 PM CDTTSTM WND DMG1 S Fairview, TNTREE DOWN AND BLOCKING 7600 BLOCK OF CHESTER ROAD IN FAIRVIEW
Jul 8, 8:50 PM CDTTSTM WND DMG2 N Hendersonville, TNTREES DOWN ON CENTER POINT ROAD
Jul 8, 8:50 PM CDTTSTM WND DMG2 Nne Belle Meade, TNTREE DOWN AT MONTGOMERY BELL ACADEMY
Jul 8, 8:50 PM CDTTSTM WND DMG2 Sse Millersville, TNTREE DOWN IN DRIVEWAY AT 1119 MADISON CREEK ROAD IN GOODLETTSVILLE
Jul 8, 8:50 PM CDTTSTM WND DMG3 Ne Nashville, TNTREE AND POWER LINE DOWN AT 1708 NORTHVIEW AVENUE IN EAST NASHVILLE
Jul 8, 8:50 PM CDTTSTM WND DMG3 S Madison, TNTREE DOWN BLOCKING RIVERWOOD DRIVE
Jul 8, 8:50 PM CDTTSTM WND DMG3 Ssw Madison, TNNUMEROUS TREES...POWER LINES...AND FENCES DOWN IN THE INGLEWOOD AREA OF EAST NASHVILLE WITH SEVERAL ROADS BLOCKED.
Jul 8, 8:50 PM CDTTSTM WND DMGNashville, TNUP TO 25000 CUSTOMERS WITHOUT POWER ACROSS THE NASHVILLE METRO. NEARLY 50000 WITHOUT POWER ACROSS MIDDLE TENNESSEE.
Jul 8, 8:52 PM CDTTSTM WND DMG3 Nne Belle Meade, TNSEVERAL TREES DOWN IN SYLVAN PARK
Jul 8, 8:53 PM CDTTSTM WND DMGNashville, TNIN DOWNTOWN NASHVILLE AT NISSAN STADIUM 30-40 MPH WIND GUSTS BLEW OVER TENTS AT NASHVILLE GLOW RUN.
Jul 8, 8:55 PM CDTTSTM WND DMG3 Ne Hendersonville, TN5 POWER POLES SNAPPED AND POWER LINES DOWN ON SAUNDERSVILLE ROAD JUST NORTH OF VIETNAM VETS PKWY.
Jul 8, 8:57 PM CDTTSTM WND GST 65Fairview, TNHOME WEATHER STATION MEASURED 65 MPH AT INTERSECTION OF BRUSH CREEK AND HWY 100.
Jul 8, 8:59 PM CDTTSTM WND DMG6 Ene Fairview, TNTSPOTTER REPORT OF NUMEROUS TREES DOWN UP TO 2 FEET IN DIAMETER ALL ALONG HIGHWAY 100 FROM FAIRVIEW TO EDWIN WARNER PARK
Jul 8, 9:00 PM CDTTSTM WND DMGBrentwood, TNTSPOTTER REPORTS INDICATE TREE UPROOTED ON GOVERNORS CLUB GOLF COURSE ON CONCORD ROAD. MULTIPLE TREES DOWN ON GREEN HILL BLVD OFF CONCORD ROAD.
Jul 8, 9:00 PM CDTTSTM WND DMGBrentwood, TNTSPOTTER REPORTS INDICATE TREE UPROOTED ON GOVERNORS CLUB GOLF COURSE ON CONCORD ROAD. MULTIPLE TREES DOWN ON GREEN HILL BLVD OFF CONCORD ROAD. TREE DOWN IN YARD ON SUNSET ROAD JUST EAST OF RAGSDALE ROAD.
Jul 8, 9:00 PM CDTTSTM WND DMGNashville, TNTWO 12 INCH TREES DOWN AND POWER OUTAGE AT HARDING PLACE AND TAMPA DRIVE.
Jul 8, 9:00 PM CDTTSTM WND DMGOld Hickory, TNTREE ON HOUSE IN OLD HICKORY.
Jul 8, 9:00 PM CDTTSTM WND DMGOld Hickory, TNTHREE POWER POLES DOWN ON 1300 BLOCK OF SAUNDERSVILLE FERRY ROAD IN WILSON COUNTY PORTION OF OLD HICKORY.
Jul 8, 9:00 PM CDTTSTM WND DMGOld Hickory, TNLARGE TREE DOWN ON SHUTE COURT IN THE BRANDYWINE POINT NEIGHBORHOOD.
Jul 8, 9:01 PM CDTTSTM WND DMGWhite House, TNTREES DOWN AND POWER OUTAGES IN THE WHITE HOUSE AREA AND ELSEWHERE IN ROBERTSON COUNTY.
Jul 8, 9:01 PM CDTTSTM WND GST 60Old Hickory, TNNWS EMPLOYEE REPORTED 60 MPH WIND GUST AT NWS OFFICE.
Jul 8, 9:02 PM CDTTSTM WND DMGNashville, TNTREES DOWN ALONG MCGAVOCK PIKE...EST WIND GUST 72 MPH
Jul 8, 9:03 PM CDTTSTM WND DMG2 Nw Antioch, TNTREE DOWN ON LINBAR ROAD NEAR NOB HILL APARTMENTS
Jul 8, 9:03 PM CDTTSTM WND DMGHendersonville, TNPOWER LINES DOWN ON SAUNDERSVILLE ROAD IN HENDERSONVILLE.
Jul 8, 9:03 PM CDTTSTM WND GST 601 Sw Nashville Airport, TNNASHVILLE AIRPORT ASOS MEASURED A PEAK WIND GUST OF 52 KNOTS / 60 MPH
Jul 8, 9:04 PM CDTTSTM WND DMGFranklin, TNTREES DOWN IN THE FIELDSTONE FARMS SUBDIVISION.
Jul 8, 9:05 PM CDTTSTM WND DMG1 E Bellevue, TNPOWER LINES DOWN AT IROQUOIS APARTMENTS IN BELLEVUE
Jul 8, 9:05 PM CDTTSTM WND DMG2 Se Brentwood, TNTREE DOWN AT CROCKETT PARK
Jul 8, 9:05 PM CDTTSTM WND DMG2 Se Forest Hills, TNTREE SNAPPED ON SOUTHWEST SIDE OF RADNOR LAK
Jul 8, 9:08 PM CDTTSTM WND DMGFranklin, TNTREE BRANCH DOWN AT FRANKLIN ROAD AND LANCASTER DRIVE.
Jul 8, 9:08 PM CDTTSTM WND DMGNashville, TNTREES DOWN IN THE WOODBINE AREA... BLOCKING ENNIS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 34 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 8:22 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2167 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1438 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

650 
WUUS54 KOHX 090125
SVROHX
TNC021-037-043-147-165-187-090200-
/O.NEW.KOHX.SV.W.0158.160709T0125Z-160709T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
825 PM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  WESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...

* UNTIL 900 PM CDT

* AT 824 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 1SPRINGFIELD TO NEAR WHITE BLUFF...MOVING EAST AT
  45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...GALLATIN...SPRINGFIELD...ASHLAND CITY...NASHVILLE...
  MADISON...HENDERSONVILLE...BRENTWOOD...GOODLETTSVILLE...
  WHITE HOUSE...MILLERSVILLE...GREENBRIER...FOREST HILLS...
  OAK HILL...COOPERTOWN...WHITE BLUFF...BELLE MEADE...
  KINGSTON SPRINGS...LAKEWOOD AND PEGRAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS! 
&&

LAT...LON 3665 8636 3587 8681 3598 8730 3665 8698
      3665 8659 3663 8656 3665 8651
TIME...MOT...LOC 0124Z 280DEG 40KT 3666 8691 3608 8729 

HAIL...1.00IN
WIND...60MPH
 
$$

SHAMBURGER
1 follow-up statement
060 
WWUS54 KOHX 090143
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
843 PM CDT FRI JUL 8 2016

TNC021-037-043-147-165-187-090200-
/O.CON.KOHX.SV.W.0158.000000T0000Z-160709T0200Z/
DAVIDSON TN-ROBERTSON TN-DICKSON TN-CHEATHAM TN-WILLIAMSON TN-
SUMNER TN-
843 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR DAVIDSON...CENTRAL ROBERTSON...SOUTHEASTERN DICKSON...CHEATHAM...
NORTHWESTERN WILLIAMSON AND WESTERN SUMNER COUNTIES...

AT 843 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PORTLAND TO NEAR FAIRVIEW...MOVING EAST AT 55
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...GALLATIN...SPRINGFIELD...ASHLAND CITY...NASHVILLE...
MADISON...HENDERSONVILLE...BRENTWOOD...GOODLETTSVILLE...
WHITE HOUSE...MILLERSVILLE...GREENBRIER...FOREST HILLS...OAK HILL...
COOPERTOWN...WHITE BLUFF...BELLE MEADE...KINGSTON SPRINGS...
LAKEWOOD AND PEGRAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
 
&&

LAT...LON 3665 8636 3587 8681 3598 8730 3631 8714
      3665 8669 3665 8659 3663 8656 3665 8651
TIME...MOT...LOC 0143Z 277DEG 46KT 3663 8650 3598 8707 

HAIL...1.00IN
WIND...60MPH
 
$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:31 PM CDT, 54 minutes earlier.

Area forecast discussion, Jul 8, 7:31 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
731 PM CDT FRI JUL 8 2016

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

This afd is being reissued so as to reflect the temporal extension
in regard to the flood watch. It is now in effect until 2 am cdt.

&&

.AVIATION...
00Z TAF DISCUSSION.

Moist and unstable airmass in place through the 1st half of the
taf pd. A series of upper level impulses will interact with the
instability and produce strong to potentially severe tstms through
around 10z. stronger wind gusts will be possible with the tstms.
Otw, aft 09z we will see our lower level wind flow become more
northwesterly as a sfc high builds southward from the upper
midwest. This will act to bring lower dewpoints and less
convective energy to the area. Despite the continuation of a few
upper level impulses, most of the convective activity should be
south of the taf sites during the latter portions of the taf pd.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM CDT Saturday FOR Cannon-Cheatham-
Clay-Cumberland-Davidson-De Kalb-Dickson-Fentress-Houston-
Humphreys-Jackson-Macon-Montgomery-Overton-Pickett-Putnam-
Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-
Warren-White-Williamson-Wilson.

&&

DISCUSSION......21
AVIATION........21
Hazardous weather outlook, Jul 8, 1:52 PM CDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT FRI JUL 8 2016

TNZ007>011-028>034-064>066-091000-
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING...FOR LOCATIONS GENERALLY ALONG AND EAST OF THE
I-65 CORRIDOR. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE
WINDS. HEAVY RAINFALL COULD ALSO OCCUR WITH SOME OF THE STRONGER
SHOWERS AND THUNDERSTORMS...PRODUCING ONE...UP TO LOCALLY THREE
INCHES...OF RAINFALL THROUGH THE EVENING HOURS. THIS HAS THE
POTENTIAL OF LEADING TO FLASH FLOODING...ESPECIALLY ACROSS
NORTHERN AND EASTERN PORTIONS OF THE MID STATE THROUGH THE
EVENING HOURS.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

TNZ005-006-023>027-056>063-075-077>080-093>095-091000-
STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-
PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65
CORRIDOR. MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. SOME
LOCALIZED HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >=1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Jul 8, 7:41 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
741 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     7 SSW LAND BETWEEN THE  36.47N  87.99W
07/08/2016                   STEWART            TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON HIGHWAY 232

0735 PM     TSTM WND GST     DOVER                   36.48N  87.84W
07/08/2016  E55 MPH          STEWART            TN   EMERGENCY MNGR

            STEWART COUNTY EMERGENCY MANAGER ESTIMATED 50 TO 55 MPH
            WINDS IN DOVER

&&

EVENT NUMBER OHX1600848
EVENT NUMBER OHX1600849

SHAMBURGER
Special weather statement, Jul 8, 7:44 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
744 PM CDT FRI JUL 8 2016

TNZ078-080-090130-
WARREN TN-VAN BUREN TN-
744 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VAN BUREN AND
CENTRAL WARREN COUNTIES UNTIL 830 PM CDT...

AT 744 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MCMINNVILLE...MOVING SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCMINNVILLE AND SPENCER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3565 8593 3581 8583 3572 8547 3553 8559
      3553 8571
TIME...MOT...LOC 0044Z 296DEG 15KT 3570 8580

WHITEHEAD
Special weather statement, Jul 8, 7:47 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
747 PM CDT FRI JUL 8 2016

TNZ057-059-060-090130-
WILLIAMSON TN-HICKMAN TN-MAURY TN-
747 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WILLIAMSON...EASTERN
HICKMAN AND NORTHWESTERN MAURY COUNTIES UNTIL 830 PM CDT...

AT 746 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CENTERVILLE...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...NUNNELLY...PRIMM SPRINGS...LYLES AND SANTA FE.

LAT...LON 3597 8725 3596 8720 3597 8721 3597 8720
      3598 8719 3599 8716 3569 8707 3569 8744
      3588 8757
TIME...MOT...LOC 0046Z 264DEG 20KT 3580 8741

WHITEHEAD
Local storm report, Jul 8, 7:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
752 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     9 SSW LAND BETWEEN THE  36.45N  88.03W
07/08/2016                   STEWART            TN   EMERGENCY MNGR

            TREES DOWN ON THE TRACE ROAD

0748 PM     TSTM WND DMG     2 NNW CUMBERLAND CITY   36.42N  87.65W
07/08/2016                   STEWART            TN   EMERGENCY MNGR

            POWER LINES DOWN ON RIVERSBEND ROAD

&&

EVENT NUMBER OHX1600850
EVENT NUMBER OHX1600851

SHAMBURGER
Special weather statement, Jul 8, 7:55 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
755 PM CDT FRI JUL 8 2016

TNZ056-058-093-094-090145-
LEWIS TN-WAYNE TN-LAWRENCE TN-PERRY TN-
755 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAWRENCE...
SOUTHEASTERN PERRY...NORTHERN WAYNE AND WESTERN LEWIS COUNTIES UNTIL
845 PM CDT...

AT 755 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 10 MILES SOUTH OF LINDEN TO NEAR COLLINWOOD.
MOVEMENT WAS EAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HOHENWALD...WAYNESBORO...COLLINWOOD AND FLATWOODS.

LAT...LON 3565 8771 3561 8766 3562 8763 3518 8741
      3515 8786 3549 8796
TIME...MOT...LOC 0055Z 262DEG 16KT 3547 8791 3523 8773

WHITEHEAD
Local storm report, Jul 8, 8:11 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
811 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     CLARKSVILLE             36.56N  87.35W
07/08/2016                   MONTGOMERY         TN   FACEBOOK

            REPORT OF TREE DOWN IN CLARKSVILLE.

&&

EVENT NUMBER OHX1600852

LAROSA

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:16 PM CDTAreal Flood AdvisoryOHXMontgomery, Stewart3 hr
Jul 8, 7:16 PM CDTSpecial Weather StatementOHXHumphreys44 min
Jul 8, 7:25 PM CDTSpecial Weather StatementOHXGiles50 min
Jul 8, 7:34 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart41 min
Jul 8, 7:44 PM CDTSpecial Weather StatementOHXWarren46 min
Jul 8, 7:47 PM CDTSpecial Weather StatementOHXHickman43 min
Jul 8, 7:55 PM CDTSpecial Weather StatementOHXWayne50 min
Jul 8, 8:00 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson30 min
Jul 8, 8:17 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Williamson28 min
Jul 8, 8:41 PM CDTSpecial Weather StatementOHXGiles49 min
Jul 8, 8:41 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Maury, Williamson29 min
Jul 8, 8:50 PM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Rutherford, Smith, Sumner, Trousdale and 2 more40 min
Jul 8, 8:54 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury51 min
Jul 8, 8:58 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson32 min
Jul 8, 9:08 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson37 min
Jul 8, 9:22 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale38 min
Jul 8, 9:25 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Jackson, Putnam, Rutherford, Smith and 2 more35 min
Jul 8, 9:31 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Rutherford, Williamson29 min
Jul 8, 9:36 PM CDTSpecial Weather StatementOHXGrundy39 min
Jul 8, 9:38 PM CDTSpecial Weather StatementOHXLewis52 min
Jul 8, 9:42 PM CDTSpecial Weather StatementOHXGiles33 min
Jul 8, 9:50 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam70 min
Jul 8, 9:52 PM CDTAreal Flood AdvisoryOHXGiles, Marshall3 hr
Jul 8, 9:53 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Fentress, Jackson, Overton, Putnam and 2 more67 min
Jul 8, 9:56 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more64 min
Jul 8, 10:00 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy, Marshall, Rutherford60 min
Jul 8, 10:55 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress35 min
Jul 8, 10:58 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren32 min
Jul 9, 7:27 AM CDTRiver Flood AdvisoryOHXMontgomery, Robertson4 hr
Jul 9, 4:59 PM CDTSpecial Weather StatementOHXPerry46 min
Jul 9, 6:02 PM CDTAreal Flood AdvisoryOHXMaury118 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.